Foliated control with hyperbolic leaves (Q1111205): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1007/bf00539622 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2016789204 / rank | |||
Normal rank |
Latest revision as of 08:43, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Foliated control with hyperbolic leaves |
scientific article |
Statements
Foliated control with hyperbolic leaves (English)
0 references
1987
0 references
The main result is a control theorem for the space of stable pseudo- isotopies on E with control near the leaves of F in M, where \(\rho\) : \(E\to M\) is a fiber bundle over the compact closed Riemannian manifold M having a compact manifold for fiber and F is a smooth foliation of M. The proof of this foliated control result combines the (unfoliated) control results of \textit{F. Quinn} [Invent. Math. 68, 353-424 (1982; Zbl 0533.57008)] with the `long and thin' cell structures and the `asymptotic transfer' of the authors' papers: ``K-theory and dynamics. I, II'' [Ann. Math., II. Ser. 124, 531-569 (1986; Zbl 0653.58035) and ibid. 126, 451- 493 (1987)].
0 references
control near leaves
0 references
controlled isotopies
0 references
hyperbolic leaves
0 references
space of stable pseudo-isotopies
0 references
fiber bundle
0 references
smooth foliation
0 references
foliated control
0 references
`long and thin' cell structures
0 references
asymptotic transfer
0 references